Publications

Found 406 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is D  [Clear All Filters]
Articles in international peer reviewed journals
Delgado M, Fernandes VH. Solvable monoids with commuting idempotents. Internat. J. Algebra Comput.. 2005;15:547-570.Edit
de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method.. 2017.Edit
Dias AP, Pinho EM. Spatially Periodic Patterns of Synchrony in Lattice Networks. SIAM Journal on Applied Dynamical Systems. 2008;8(2):641-675.Edit
Costa O., Lago P, Rocha AP, Freitas J., Puig J, Carvalho M., et al. The spectral analysis of heart rate variability. A comparative study between nonparametric and parametric spectral analysis in short series . {Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology}. 1995;{14}:{621-626}.Edit
Ahues M, d'Almeida FD, Largillier A, Vasconcelos PB. Spectral refinement for clustered eigenvalues of quasi-diagonal matrices. Linear Algebra and its Applications. 2006;413:394-402.Edit
Ahues M, Largillier A, d'Almeida FD, Vasconcelos PB. Spectral refinement on quasi-diagonal matrices. Linear Algebra and its Applications. 2005;401:109-117.Edit
Dias A., Moreira C.. Spectrum of the elimination of loops and multiple arrows in coupled cell systems. Nonlinearity. 2012;25:3139-3154.Edit
Dias A., Moreira C.. Spectrum of the elimination of loops and multiple arrows in coupled cell networks. Nonlinearity. 2012;25:3139-3154.Edit
Alves JF, Dias C., Luzzatto S., Pinheiro V.. SRB measures for partially hyperbolic systems whose central direction is weakly expanding.. 2016.Edit
Alves JF, Dias CL, Luzzatto S. SRB measures for partially hyperbolic systems whose central direction is weakly expanding. J. Eur. Math. Soc. (JEMS). 2017;19:2911-2946.Edit
Delgado M., García-Sánchez PA. $\ssfnumericalsgps$, a $\ssfGAP$ package for numerical semigroups. ACM Commun. Comput. Algebra. 2016;50:12-24.Edit
Cardoso JS, Capela A., Rebelo A, Guedes C., Da Costa J. staff detection with stable paths. ieee transactions on pattern analysis and machine intelligence. 2009;31:1134-1139.Edit
de Oliveira AG. On the Steinitz exchange lemma. Discrete Math.. 1995;137:367-370.Edit
Díaz L., Rocha J., Viana M. Strange attractors in saddle-node cycles: prevalence and globality. Invent. Math.. 1996;125:37-74.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre–-addenda. Port. Math. (N.S.). 2001;58:379-387.Edit
Cardoso JS, Da Costa J, Cardoso M.. svms applied to objective aesthetic evaluation of conservative breast cancer treatment. proceedings of the international joint conference on neural networks (ijcnn), vols 1-5. 2005;4:2481-2486.Edit
Mesquita T., da Rocha Z.. Symbolic approach to the general cubic decomposition of polynomial sequences. Results for several orthogonal and symmetric cases. Opuscula Mathematica. 2012;32(4):675-687.Edit
Dias A., Stewart I.. Symmetry Groupoids and Admissible Vector Fields for Coupled Cell Networks. Journal of the London Mathematical Society. 2004;69:707-736.Edit
Dias A., Stewart I.. Symmetry-breaking Bifurcations of Wreath Product Systems. Journal of Nonlinear Science . 1999;9:671-695.Edit
Aguiar MA, Dias AP. Synchronization and equitable partitions in weighted networks. CHAOS. 2018;28.Edit
Aguiar MA, Dias A., Ruan H.. Synchrony and Elementary Operations on Coupled Cell Networks. SIAM J. Appl. Dyn. Syst. 15(1). 2016;15(1):322-337.Edit
Aguiar MA, Dias A., Ruan H.. Synchrony and Elementary Operations on Coupled Cell Networks. SIAM J. Appl. Dyn. Syst.. 2016;15(1):322-337.Edit
Delgado M., García-Sánchez PA, Rosales J., Urbano-Blanco J.. Systems of proportionally modular Diophantine inequalities. Semigroup Forum. 2008;76:469-488.Edit
Almeida J, Delgado M. Tameness of the pseudovariety of abelian groups. Internat. J. Algebra Comput.. 2005;15:327-338.Edit

Pages